厦门大学数学学院师资队伍
School of Mathematical Sciences Xiamen University
师资队伍

 

Shilin Yu (余世霖)

Professor
School of Mathematical Sciences
Xiamen University
Fujian, China, 361005
Email: shilinyu@xmu.edu.cn
Phone: (86)592-2580633   

My personal website

 

Employment

  • 2019 - now    Professor, Xiamen University
  • 2017 - 2019   Visiting Assistant Professor, Texas A&M University  
  • 2016 - 2017   Postdoctoral Fellow, The Chinese University of Hong Kong
  • 2013 - 2016   Hans Rademacher Instructor of Mathematics, University of Pennsylvania  

Education

  • 2007 - 2013   Ph.D. Mathematics, Pennsylvania State University
  • 2003 - 2007   Mathematics, Fudan University

Research Interests

Noncommutative geometry, representation theory 
 
 
Publication
  • Todd class via homotopy perturbation theory
    Advances in Mathematics, Vol. 352 (2019), 297-325. [
    arXiv

  • A geometric formula for multiplicities of K-types of tempered representations, joint with Peter Hochs and Yanli Song.
    Transactions of the American Mathematical Society372 (2019), 8553-8586. [
    arXiv
  • Mackey analogy via D-modules in the example of SL(2,R), joint with Qijun Tan and Yijun Yao.
    International Journal of Mathematics Vol. 28, No. 7 (2017), 1750055. [
    arXiv]  
  • Dolbeault dga and L-infinity algebroid of the formal neighborhood
    Advances in Mathematics, Vol. 305 (2017), 1131–1162. [
    arXiv
  • Dolbeault dga of a formal neighborhood
    Transactions of the American Mathematical Society 368 (2016), 7809-7843. [
    arXiv
  • The Dolbeault dga of the formal neighborhood of a diagonal
    Journal of Noncommutative Geometry 9 (2015), no. 1, 161 - 184. [
    arXiv

 

 

 

 
 
 
简介
 
系别:
数学与应用数学系
办公室:海韵园物机大楼618室
教师:余世霖
职称:教授
职务:教师
Phone:592-2580633
Email:
shilinyu@xmu.edu.cn
研究方向:
非交换几何和表示论